B1 Non-refereed journal articles
Editorial (2019)


Gailiunas, P., & Fenyvesi, K. (2019). Editorial. Journal of Mathematics and the Arts, 13 (1-2), 1-3. doi:10.1080/17513472.2019.1559981


JYU authors or editors


Publication details

All authors or editors: Gailiunas, Paul; Fenyvesi, Kristof

Journal or series: Journal of Mathematics and the Arts

ISSN: 1751-3472

Publication year: 2019

Volume: 13

Issue number: 1-2

Pages range: 1-3

Publisher: Taylor & Francis

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1080/17513472.2019.1559981

Open Access: Publication channel is not openly available


Keywords: mathematics

Free keywords: editorial; arts


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2019


Last updated on 2020-18-10 at 21:25